# SDR USAA951425

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 66221871
- Condition: Cracked
- Location: Bs 520
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FouND .75 INCH CRACK LBL 45 SEAT TRACK SUPPORT CHANNEL STATION 520, WL 207.5.  REPLACED SUPPORT CHANNEL, REPAIRED PER SRM 51-10-01.  (M)
